# SDR SCNA20250127031S

- Difficulty date: January 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 73,037 hours, 27,862 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: G, B, A

## Discrepancy

L1 DOOR FA MASK DIDN'T DEPLOY.  EMERGENCY DECLARED.   COMPLETED ALL T/S AND CLEANING OF BOTH AC PACKS ON NR0006. COMPLETED VISUAL INSPECTION OF CABIN O2 GENERATORS IAW B737 AMM 35-22-00-210-801, ALL GENERATORS DISCHARGED WITH THE EXCEPTION OF CABIN ROWS 9L/H, 18L/H, FWD LAV & AFT L/H LAV. COMPLETED CABIN PSU O2 GENERATOR REMOVAL & INSTALL IAW B737 AMM 35-22--11-000/400-801-001 COMPLETED ASU O2 GENERATOR REMOVAL & INSTALL ON L/H FWD, L/H & R/H AFT ASU'S, (R/H FWD NOT DISCHARGED) IAW B737 AMM 35-22-11-000/400-805-001 REMOVED AND REINSTALLED EMPTY LSU OXYGEN CYCLINDER PER SCA REP AFT RH LAV IS DEFERRED AND PART IS TO BE REPLACED AT MSP. COMPLETED INSPECTION OF ALL CABIN, F/A & LAV O2 MASKS IAW B737 AMM 25-22-31-- 210-801-001, NO DEFECTS NOTED COMPLETED CLEANING OF ALL CABIN F/A & LAV O2 MASKS IAW B737 AMM 35-22-31-100-801-001. COMPLETED PSU/ASU/LSU OXYGEN MASK PACKING IAW B737 AMM 35-22-31-100-801-001 ACTIVATED AND ARMED CABIN PSU O2 GENERATORS IAW B737 AMM 35-22-11-400-811-001 COMPLETED CABIN DEPRESSURIZATION CONDITIONAL INSPECTION IAW B737 AMM 05-51-81-210--801. GENERATOR R&R COMPLETED ON TASK STEP 2A. CONDITIONAL INSPECTION COMPLETED ON WIP STEP 6A.
